# SDR AALA202202245998

- Difficulty date: February 24, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A300*
- Aircraft serial: 6687
- Aircraft time: 19,520 hours, 7,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 341431
- Part serial: 864436
- Condition: Faulted
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: BATTERY/EMERGENCY POWER SUPPLY UNIT (12WL) EMERGENCY RIGHT MESSAGE DURING OPERATIONAL TEST OF EMERGENCY LIGHTS. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT 12WL BATTERY PER AMM 33-51-38.
